- Volume 12 Issue 1
QUEUE RESPONSE APPROXIMATION WITH DISCRETE AUTOREGRESSIVE PROCESSES OF ORDER 1
- Kim, Yoo-Ra (Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology(KAIST)) ;
- Hwang, Gang-Uk (Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology(KAIST))
- Published : 2008.03.25
We consider a queueing system fed by a superposition of multiple discrete autoregressive processes of order 1, and propose an approximation method to estimate the overflow probability of the system. Numerical examples are provided to validate the proposed method.
Supported by : Korea Science and Engineering Foundation (KOSEF)